# SDR MASA200400660

- Difficulty date: November 28, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 8,268 hours, 6,440 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 2708 ERI - PHL - AIRCRAFT ABORTED TAKEOFF DUE TO A STALL FAIL WARNING.  AIRCRAFT IS BEING FERRIED TO PHL FOR TROUBLESHOOTING.  11/28/04 MAINTENANCE COULD NOT DUPLICATE THE PROBLEM, NO PROBLEMS NOTED.
